california_babiYes, it is possible for you to get dry eyes because of using anesthesia . You may have the dehydration to some degree after using the anesthesia because of the closing state of the sense. You could use the eye drops to release your symptom. You should eat more food with vitamin C to moisture the eyes.12/19/2012
walker_It seems that you just used some anesthesia, which could make some parts of your body feel nothing, especially during surgeries. Anyway, anesthesia could bring you some side effects, and sometimes some people might be allergic to those anesthesia, and thus have some problems, dry eyes is one of those consequences, and dry eyes could be resulted from those allergic reactions. Anyway, anesthesia is double edged blade, you have to consult a doctor and get some treatment.12/21/2012
JoanYes, it is very possible. There are glands in eyelids which can produce tears to moisturize and lubricate our eyes. Because of less sufficient lubrication in eyes, the conjunctiva would be less moist than normal, which might resulted in redness, and grittiness of eyes and blurry vision. This is so called dryness of eyes. There are many cause of eye dryness, including any condition which causes corneal scarring, sjogren syndrome, lagophthalmos, riley-day syndrome and deep anesthesia. Deep anesthesia is a cause of dry eyes, but it is not a big deal, you donâ€™t have to worry too much. Just instill some artificial tears into eyes, which could relieve the symptom right away. This dryness can go away soon.12/24/2012
- Why do my eyes turn red hours after removing contact lenses?
- How to cure dry eyes, blurry vision and fibromyalgia?
- What causes a sore throat and pain behind eyes after drinking alcohol?
- Can dry eyes cause vision loss?
- What is the best over the counter eye drops for dry eyes?
- What is the best eye drops for dry eyes?
- What Acuvue contacts can I try for dry eyes?
- Are Visine artificial tears good for dry eyes?
- why do my eyes feel dry all the time?
- What medications cause dry eye syndrome?